# SDR ASAA2023061543610

- Difficulty date: June 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 33,255 hours, 10,500 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Failed
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 A OR B FIRE LOOP WONT TEST. GROUNDED - YES. VERIFIED - REF. ASA L/P 60588323, WHILE T/S B LOOP, FOUND "A" LOOP OPEN AT CORE HARNESS MW0325. REF. B737-900 AMM 26-11-02, REMOVED/REPLACED #1 ENG. CORE DETECTOR HARNESS MW0325, INSULATORS AND CLAMPS. OPS NML.
